# SDR MALA090057

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 24,911 hours, 27,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VERTICAL ROW OF RIVETS IN REPAIR DOUBLER ON LT FUSELAGE AT STA 363, SL1507 TO SL1505 ARE UNDERSIZE.  REMOVED 6 UNDERSIZED RIVETS AND DAMAGE SECTION OF FUSE RIB STA 363.  INSTALLED REPAIR DOUBLER AND 6 UPSIZED RIVETS IN VERTICAL ROW OF EXISTING EXTERNAL DOUBLER AT STA 363 IAW EO NR S53686.
